MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FC2010 REV E EXCHANGE

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FC2010 REV E EXCHANGE
Model Number 453564845841
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Phone number (b)(6).
 
Event or Problem Description
It was reported to philips that, the invasive blood pressure real time waveform was displayed correctly, but its numerical values were not updated.The malfunction happened during an urgent cath-lab procedure.The customer noticed that the invasive pressure was decreasing on the displayed waveform, but the pressure numerical values were frozen.They did a snapshot and in the snapshot the pressure numerical values were correctly updated as expected.The device was in clinical use at the time the reported issue was discovered.No adverse event involving a patient or user was reported by the customer.
 
Event or Problem Description
It was reported to philips that, "the invasive blood pressure real time waveform was displayed correctly, but its numerical values were not updated.The malfunction happened during an urgent cath-lab procedure.The customer noticed that the invasive pressure was decreasing on the displayed waveform, but the pressure numerical values were frozen.They did a snapshot and in the snapshot the pressure numerical values were correctly updated as expected.The device was in clinical use at the time the reported issue was discovered.No adverse event involving a patient or user was reported by the customer.

Brand Name
XPER FC2010 REV E EXCHANGE
Common Device Name
XPER FC2010 REV E EXCHANGE
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
3000 minuteman road
andover, MA 01810
9786593000
MDR Report Key12436437
Report Number1051786-2021-10049
Device Sequence Number11590349
Product Code MWI
UDI-Device Identifier00884838093775
UDI-Public00884838093775
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564845841
Device Catalogue Number453564845841
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date08/27/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown